Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ricci tensors of real hypersurfaces in a complex projective space


Author: Sadahiro Maeda
Journal: Proc. Amer. Math. Soc. 122 (1994), 1229-1235
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1994-1209425-5
MathSciNet review: 1209425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a classification of real hypersurfaces in a complex projective space under assumptions that the structure vector $ \xi $ is principal, the focal map has constant rank, and $ {\nabla _\xi }S = 0$, where S is the Ricci tensor of the real hypersurface.


References [Enhancements On Off] (What's this?)

  • [1] T. E. Cecil and P. J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481-499. MR 637703 (83b:53049)
  • [2] U. H. Ki, H. Nakagawa, and Y. J. Suh, Real hypersurfaces with harmonic Weyl tensor of a complex space form, Hiroshima Math. J. 20 (1990), 93-102. MR 1050428 (91c:53051)
  • [3] M. Kimura, Real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 296 (1986), 137-149. MR 837803 (87k:53133)
  • [4] M. Kimura and S. Maeda, On real hypersurfaces of a complex projective space II, Tsukuba J. Math. 15 (1991), 547-561. MR 1138204 (92m:53094)
  • [5] M. Kon, Pseudo-Einstein real hypersurfaces in complex space form, J. Differential Geom. 14 (1979), 339-354. MR 594705 (81k:53050)
  • [6] Y. Maeda, On real hypersurfaces of a complex projective space, J. Math. Soc. Japan 28 (1976), 529-540. MR 0407772 (53:11543)
  • [7] K. Ogiue, Differential geometry of Kaehler submanifolds; Adv. Math. 13 (1974), 73-114. MR 0346719 (49:11444)
  • [8] Y. J. Suh, On real hypersurfaces of a complex space form with $ \eta $-parallel Ricci tensor, Tsukuba J. Math. 14 (1990), 27-37. MR 1063833 (91h:53047)
  • [9] R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495-506. MR 0336660 (49:1433)
  • [10] -, Real hypersurfaces in a complex projective space with constant principal curvatures. I, II, J. Math. Soc. Japan 27 (1975), 43-53, 507-516. MR 0400120 (53:3955)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1209425-5
Keywords: Real hypersurfaces, principal curvature vectors, Ricci tensors, tubes
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society